# SDR DL733000336

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: 655825029
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION WARNING CAME ON DURING TAKEOFF ROLL WITH AIRCRAFT CONFIGURED CORRECTLY.  REPLACED R2-238 AND R2-239 RELAYS.  INSPECTED SWITCHES S-130, S-132, S-546 AND 1 & 4 LEADING EDGE SENSORS.  REPLACED M983 PRECAUTIONARY.
